MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404283
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: date of event entered is an estimated date as the exact date of event was not provided.Model number: 720182-01, lot number: 1000127576, model description: reservoir flat 100 ml.
 
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) device was explanted due to "infection and extrusion of the connections." further information was requested and not yet received.Product was explanted but not expected to be returned.Should additional information be received or product be returned, a supplemental report will be filed upon completion of product analysis.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9330822
Report Number2183959-2019-67509
Device Sequence Number16612464
Product Code FHW
UDI-Device Identifier00878953003863
UDI-Public00878953003863
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/15/2021
Device Model Number72404283
Device Catalogue Number72404283
Device Lot Number0160154004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR